Journal of Applied Analysis EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 3, No. 2, pp. 191-210 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Ciesielski's problems

S. Shelah

Saharon Shelah
Institute of Mathematics
The Hebrew University
Jerusalem 91904, Israel
and Rutgers University
Mathematics Department
New Brunswick, NJ 08854, USA
email: {}

Abstract: In the present paper we discuss some problems formulated in Ciesielski's article.

Keywords: Cardinal invariants of $\kk $, real functions, Martin's Axiom, countably continuous functions, Cohen reals

Classification (MSC2000): 26Axx, 03E05; 03E35, 03E50

Full text of the article:

Electronic version published on: 12 Jun 2003. This page was last modified: 12 Jun 2003.

© 2003 Heldermann Verlag
© 2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition